| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the 3d9-3v transducer had a separation in the head and was leaking oil.The transducer was associated with an epiq elite ultrasound system.The issue was found outside of patient use.There was no patient or user harm.The service engineer confirmed the reported issue, finding the transducer head was separated.The transducer was replaced to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed that determined damages to the lens face was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.